A 44-year-old female asked:
i have hashimoto. my ldl higher, tsh lower, and weight up. dr. dbled synthroid (thyroxine) (to 150 mcg) on sat and sun only. why not increase equal amt everyday?
1 doctor answer
Dr. Bac Nguyen answered
22 years experience Family Medicine
Maybe too much: The early part of hashimoto, you are hyperthyroid and eventually become hypothyroid and thus needs replacement med. Tsh is a "thermostat molecule" and you reported it being lower, this suggests you are taking too much medicine and the dosage should actually be decreased. I would suggest consulting your doc...Ask questions! LDL ; weight changes maybe more related to diet/activities. Good luck.
Answered on Dec 15, 2013
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!